Is your body trying to tell you something? And are you taking its message seriously? I'll tell you about some of my own experiences of this.
As someone who gets migraines sometimes, I did what is sensibly advised: I thought about the food I had eaten before getting the migraines in case any particular foods were triggering the attacks. I found that if I ate more than just a few slices of cucumber that usually brought on a migraine, and I also found that another trigger was if I went more than about 5 waking hours without food at all. Non-food triggers for me turned out to be rapidly flashing lights in general or the bright, low-on-the-horizon winter sunshine. So I do what you too, no doubt, would do if you had those same messages from your body, namely, I avoid those triggers if I possibly can.
Unfortunately, I wasn't as lucky about some other messages from my body. When I experienced a lot of health problems starting very roughly at the same time as each other and all getting worse pretty fast, it was rather a long time before I was able confidently and correctly to attribute all of them to the prescribed medication I was taking, and this was, I am sure, partly because I became so desperately tired and so very ill, but mainly because my GP and other health professionals I encountered so firmly assured me that I was wrong - absolutely wrong - and that I should continue with the medication.
Some of these body messages were weight gain and getting fatter, face becoming red and puffy, breasts becoming swollen and extremely painful, with visible veins, aching, swollen reddening agonisingly painful hands and feet, painful, distended veins in the legs that made bending the knees a particularly difficult and painful problem, excruciating headaches that no painkillers could extinguish, desperately painful genital area, increasing fatigue, tiredness and breathlessness, hair loss, and many more. I later discovered that all of these signs and symptoms had resulted from the prescription drugs I was taking - because these drugs had weakened my blood vessels and made me sensitive to salt/sodium. - Because of the web of lies, evasions, deliberate ambiguities, prejudiced viewpoints, false beliefs, ignorance and cover-ups of the health professionals to whom I turned or was directed, my proper understanding of what had been done to me was delayed by many anguished years. See story so far and my Mensa article on Obesity and the Salt Connection.
If you are getting a cluster of body messages that may or may not appear to be connected except that they all have followed some time after starting to take prescribed medication, I urge you to give thought to whether the drug/s could be the cause of the symptoms you are experiencing. Check stuff up for yourself: your doctors may be as uninformed and unhelpful as mine were. Here's some drug information you may find helpful: HRT and Steroids, etc and Amitriptyline and Other Antidepressants.